Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 424, NWS Pueblo, CO

September 17, 2025El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 17, 2025, 6:48 PM MDT for El Paso County, Teller County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2025, 6:48 PM MDT (00:48 UTC)
Expired
Sep 17, 2025, 7:30 PM MDT
In force
42 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 94 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 2:57 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.8 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2025-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2025-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
2920 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

190 
WUUS55 KPUB 180048
SVRPUB
COC041-119-180130-
/O.NEW.KPUB.SV.W.0424.250918T0048Z-250918T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
648 PM MDT Wed Sep 17 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southern Teller County in central Colorado...
  West central El Paso County in east central Colorado...

* Until 730 PM MDT.

* At 648 PM MDT, a severe thunderstorm was located 7 miles northwest
  of Cripple Creek, or 22 miles west of Colorado Springs, moving east
  at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Cripple Creek and Pikes Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3892 10500 3870 10507 3877 10533 3895 10532
TIME...MOT...LOC 0048Z 288DEG 14KT 3884 10523 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 5:50 PM MDT, 58 minutes earlier. Its key messages:

  • Strong to severe thunderstorms are likely across the southeast plains through this evening.
  • Moisture begins to dwindle on Thursday with another day of cooler temperatures.
  • Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains.
Area forecast discussion, Sep 17, 5:50 PM MDT, 58 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
550 PM MDT Wed Sep 17 2025

.KEY MESSAGES...

- Strong to severe thunderstorms are likely across the
  southeast plains through this evening.

- Moisture begins to dwindle on Thursday with another day of
  cooler temperatures.

- Warmer and drier from Friday through the weekend into early
  next week, with just some very isolated afternoon
  thunderstorms possible over the mountains.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 323 PM MDT Wed Sep 17 2025

Main forecast concerns this period are with thunderstorm
development along with the high likelihood for strong to severe
storms. Latest radar imagery has shown an uptick in thunderstorm
development over the last hour or two. While coverage has
remained isolated, intensity has quickly increased over the last
30 minutes. This is in response to lee troughing, ahead of
approaching shortwave energy rounding the base of the deep
trough in place. Do anticipate coverage to remain somewhat
limited over the next 1-2 hours, tied closer to the Pikes peak
region and Raton Mesa where backing flow is supporting deep
upslope. While some mixing has occurred, sufficient moisture
remains in place and is supporting CAPE values around 1000 j/kg,
with even some pockets of values in the 1000 to 1500 j/kg
range. This instability along with strengthening mid flow and
increasing shear values around 35 to 45 kt will support the
development of strong to severe storms. Still anticipate the
strongest storms in these locations will be capable of producing
wind gusts to 60 mph, hail to 1.5 inches in diameter, and
locally heavy rainfall.

By early this evening, development across the Pikes Peak region
and Raton Mesa will continue but also expand in coverage over
much of the southeast plains. This will be in response to
additional energy pushing through and continued strengthening of
the low/mid level trough in place. This will support a quick
increase in ascent across the plains, with forecast soundings
really showing this rapid increase in omega this evening.
Additionally, increasing mid level flow with increasing/backing
surface flow will support additional increases in bulk shear.
Again, with this shear, instability, and now increased ascent,
expect the severe threat to continue well into the evening over
the plains. Instability and moisture are higher further to the
east and with bulk shear anticipated to increase, think
locations closer to the Colorado and Kansas border will have the
higher chances for wind gusts in the 60 to 70 mph range and
hail up to around 2 inches. Additionally, the above mentioned
strengthening flow will support a slight increase for a tornado
or two across the southeast plains. The severe threat will lower
by late this evening, though cyclonic flow in place will likely
support continued scattered shower and thunderstorm development
well into the overnight hours.

Upper long wave trough will continue east on Thursday, with
drying the trend. This will support little to no precip
development for most of the area, with the exception of some
isolated development over the higher terrain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 316 AM MDT Wed Sep 17 2025

Upper low departs and ridge builds on Friday, with warmer
temperatures and only some isolated/weak convection over the
higher terrain along the NM border. Main change to Friday's
forecast was to nudge max temps upward a few degf at many
locations, as NBM looked too cool given warmer more recent 00z
statistical guidance. Upper ridge flattens a bit over the
weekend, allowing leftover mid-level sub-tropical moisture to
drift into the state, which will in turn drive an increase in
mountain convection both Sat/Sun. Storm intensity/coverage
look weak/isolated through the period, with mainly lighting,
wind and light rain/sprinkles with most activity.

Ridge rebuilds over Rockies early next week, keeping warm
weather in place while moisture and thunderstorm chances
decrease. Some potential for a cold front by mid-week as short
wave energy crests the ridge and dives into the central U.S.,
though model spread on details/timing are rather large at this
point.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 541 PM MDT Wed Sep 17 2025

Shower and thunderstorm activity continues at COS and PUB
through 02Z, with potential for brief MVFR conditions at
the terminals in heavy rain, as well as strong outflow
winds and possible small hail. Convective activity looks
to move east of the terminals after 02Z, with VFR conditions
prevailing through the rest of the taf period. Skies slowly
clear overnight with clear skies through the morning before
some clouds build over the mountains through the afternoon.
There is a low chance of showers in the vcnty of COS Thursday
afternoon, but too low to include in the taf attm.

VFR condtions to prevail at ALS over the next 24 hours.
Convective activity north of the terminal will wind down
by 02Z, but included a prob30 -tsra for mainly gusty winds
at the terminal. Skies clear overnight, with VFR conditions
and generally light winds expected at ALS through the day
Thursday.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...GARBEROGLIO
LONG TERM...PETERSEN
AVIATION...MW
Hazardous weather outlook, Sep 17, 11:20 AM MDT, 7 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1120 AM MDT Wed Sep 17 2025

COZ058>089-093>099-181300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1120 AM MDT Wed Sep 17 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Another round of showers and thunderstorms is expected this
afternoon into evening. Storms will form around mid-afternoon,
largely over the mountains/plains interface, Pikes Peak Region, and
Raton Mesa, pushing east-southeast through the remainder of the day.
Some storms are expected to become strong to severe. Over most of
the eastern plains, most common severe hazards will be outflow to 60
mph, hail to 1.5 inches in diameter, and locally heavy rainfall. The
highest chance for severe storms will be along and east of a Eads to
Kim line, and storms within this area will be capable of producing
hail up to 2 inches, outflow to 65 mph, heavy rain, and possibly an
isolated tornado or two.

Precipitation will weaken overnight, though some is expected to
linger into early Thursday morning, mainly across the southeast
plains.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorm activity will become more isolated and weaker on
Thursday, with storms mainly across the plains during the day.
Gusty winds and lightning will be the main storm hazards.

Isolated thunderstorms will then be limited to mainly the
mountains Friday through Sunday, with the main storm threats
being lightning and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

GARBEROGLIO/10

In the hours before

Special weather statement, Sep 17, 6:19 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
619 PM MDT Wed Sep 17 2025

COZ086-087-180045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
619 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND SOUTH
CENTRAL PUEBLO COUNTIES THROUGH 645 PM MDT...

At 619 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles northeast of Walsenburg, or 25 miles south of Pueblo, moving
east at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern
Huerfano and south central Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3781 10473 3796 10474 3805 10448 3795 10434
      3782 10436
TIME...MOT...LOC 0019Z 260DEG 18KT 3790 10459

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Sep 17, 6:25 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
625 PM MDT Wed Sep 17 2025

COZ074-087-180100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
625 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO COUNTY
THROUGH 700 PM MDT...

At 625 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 34 miles northwest of Trinidad, moving northeast at 5
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Veta and eastern Spring Burn Scar north of Highway 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3744 10501 3762 10505 3767 10481 3745 10476
TIME...MOT...LOC 0025Z 239DEG 6KT 3753 10495

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, Sep 17, 6:42 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
642 PM MDT Wed Sep 17 2025

COZ081-082-085-180130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
642 PM MDT Wed Sep 17 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN TELLER AND WEST CENTRAL
EL PASO COUNTIES THROUGH 730 PM MDT...

At 642 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles southeast of Florissant, or 22 miles west of
Colorado Springs, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Western Colorado Springs, Manitou Springs, Cripple Creek, Victor,
Pikes Peak, Florissant, and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and east central Colorado.

&&

LAT...LON 3888 10486 3868 10499 3874 10533 3897 10533
TIME...MOT...LOC 0042Z 290DEG 17KT 3886 10524

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

MG
Special weather statement, Sep 17, 6:43 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
643 PM MDT Wed Sep 17 2025

COZ086>088-180115-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
643 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES THROUGH 715 PM
MDT...

At 643 PM MDT, Doppler radar was tracking a strong thunderstorm 22
miles northeast of Walsenburg, or 31 miles south of Pueblo, moving
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central
Huerfano, north central Las Animas and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3781 10460 3789 10451 3786 10409 3761 10421
TIME...MOT...LOC 0043Z 291DEG 19KT 3783 10445

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam
Special weather statement, Sep 17, 6:44 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
644 PM MDT Wed Sep 17 2025

COZ081-085-180115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
644 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL EL PASO COUNTY
THROUGH 715 PM MDT...

At 644 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stratmoor, or near Colorado Springs, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Fort Carson,
Security, Security-Widefield, Peterson Space Force Base, and Cimarron
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

&&

LAT...LON 3871 10488 3880 10489 3885 10465 3872 10462
TIME...MOT...LOC 0044Z 262DEG 14KT 3876 10480

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

MG
Special weather statement, Sep 17, 6:44 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
644 PM MDT Wed Sep 17 2025

COZ089-093-180115-
Crowley County CO-La Junta Vicinity/Otero County CO-
644 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO AND
SOUTHEASTERN CROWLEY COUNTIES THROUGH 715 PM MDT...

At 644 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ordway, or 19 miles northwest of La Junta, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Junta, North La Junta, Rocky Ford, Ordway, Swink, Sugar City,
Cheraw, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3815 10391 3827 10383 3821 10341 3804 10341
      3796 10354
TIME...MOT...LOC 0044Z 291DEG 19KT 3819 10378

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 6:19 PM MDTSpecial Weather StatementPUBPueblo26 min
Sep 17, 6:25 PM MDTSpecial Weather StatementPUBHuerfano35 min
Sep 17, 6:26 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo34 min
Sep 17, 6:42 PM MDTSpecial Weather StatementPUBTeller48 min
Sep 17, 6:42 PM MDTSevere Thunderstorm WarningPUBPueblo15 min
Sep 17, 6:43 PM MDTSpecial Weather StatementPUBPueblo32 min
Sep 17, 6:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Sep 17, 6:44 PM MDTSpecial Weather StatementPUBCrowley31 min
Sep 17, 6:51 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo11 min
Sep 17, 6:52 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo23 min
Sep 17, 6:54 PM MDTSpecial Weather StatementPUBCuster36 min
Sep 17, 6:59 PM MDTSevere Thunderstorm WarningPUBLas Animas31 min
Sep 17, 7:01 PM MDTSpecial Weather StatementPUBHuerfano29 min
Sep 17, 7:11 PM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo34 min
Sep 17, 7:14 PM MDTSpecial Weather StatementPUBOtero31 min
Sep 17, 7:23 PM MDTSpecial Weather StatementPUBFremont37 min
Sep 17, 7:28 PM MDTSpecial Weather StatementPUBLas Animas32 min
Sep 17, 7:30 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo30 min
Sep 17, 7:31 PM MDTSpecial Weather StatementPUBTeller44 min
Sep 17, 7:36 PM MDTSevere Thunderstorm WarningPUBCrowley24 min
Sep 17, 7:38 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Teller37 min
Sep 17, 7:40 PM MDTSpecial Weather StatementPUBLas Animas35 min
Sep 17, 7:43 PM MDTSpecial Weather StatementPUBOtero32 min
Sep 17, 7:56 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero49 min
Sep 17, 8:07 PM MDTSpecial Weather StatementPUBEl Paso38 min
Sep 17, 8:08 PM MDTSpecial Weather StatementPUBPueblo37 min
Sep 17, 8:13 PM MDTSpecial Weather StatementPUBBent32 min
Sep 17, 8:28 PM MDTSpecial Weather StatementPUBTeller32 min
Sep 17, 8:36 PM MDTSevere Thunderstorm WarningPUBFremont, Teller24 min
Sep 17, 8:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero48 min
Sep 17, 8:49 PM MDTSevere Thunderstorm WarningPUBProwers26 min
Sep 17, 9:01 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Teller29 min
Sep 17, 9:14 PM MDTSpecial Weather StatementPUBProwers46 min
Sep 17, 10:18 PM MDTSpecial Weather StatementPUBFremont42 min
Sep 17, 10:53 PM MDTSevere Thunderstorm WarningPUBFremont37 min
Sep 17, 11:20 PM MDTSevere Thunderstorm WarningPUBFremont25 min
Sep 17, 11:27 PM MDTFlash Flood WarningPUBProwers2 hr
Sep 17, 11:42 PM MDTSevere Thunderstorm WarningPUBFremont33 min
Sep 18, 12:13 AM MDTSpecial Weather StatementPUBCuster47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.